Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Recurrent random walks with arbitrarily large steps


Author: L. A. Shepp
Journal: Bull. Amer. Math. Soc. 70 (1964), 540-542
DOI: https://doi.org/10.1090/S0002-9904-1964-11190-3
MathSciNet review: 0169305
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. L. Chung and W. H. J. Fuchs, On the distribution of sums of random variables, Mem. Amer. Math. Soc. No. 6 (1951), 12 pp. MR 40610
  • 2. L. A. Shepp, Symmetric random walk, Trans. Amer. Math. Soc. 104 (1962), 144-153. MR 139212


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11190-3

American Mathematical Society